Relieves coughs, nasal congestions, runny nose, fever, headaches and muscular malaise present in flu states.
See more: CIMEGRIPE® DOR E FEBRE – paracetamol. Uses: indicated in adults for reduction of fever and for temporary relief of mild to moderate pain, such as: pain associated with common colds, headache, body pain, toothache, back pain, muscle pain, pain symptoms associated with arthritis and menstrual cramps. Reg. M.S. 1.4381.0237. IF SYMPTOMS PERSIST, CONSULT WITH A DOCTOR. Do not use together with other drugs that contain paracetamol, with alcohol, or in case of severe liver disease. 01/2020.